Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ellien

Starting A Course Soon

Recommended Posts

I will soon be starting a course of aknenormin (Isotretinoinum). I will be taking 10 mg every other day (so 5 mg a day) for 2 months. I have very little acne left and the drug is supposed to kill it off. The doctor said that such a small dose will not give me side effects. She also perscribed me a drug that is supposed to protect my liver from it and I'm supposed to take it together with the drug (also every other day). The medication seems to have fewer side effects than accutane but I'm still a little worried about going on it. I asked about things like if I can wax etc, and she said 'yes you can do everything!' but... can I really? I think I will still refrain from doing anything with my skin... I know there have been zillions of posts like mine but I could really use some encouragement or advice... I'm getting my blood tests results on Monday so I will be starting the course quite soon, maybe Tuesday-Wednesday. I'm a little freaked out right now but I'm trying to be optimistic too.

Thanks for reading :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×